MathSciNet Relay Station
MathSciNet bibliographic data
MR2765714 (2012a:11058) 11F66 (11F67)
Xu, Zhao Simultaneous nonvanishing of automorphic $L$-functions at the central point. Manuscripta Math. 134 (2011), no. 3-4, 309–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement